# SDR 2008UALA01267

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Left Hyd Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC SUPPLY SHUTOFF VALVE DOES NOT CYCLE (MOVE) WHEN ENGINE FIRE HANDLE IS PULLED. FOUND CONNECTOR D44045 DAMAGED SUSPECT IMPROPERLY INSTALLED. REPLACED CONNECTOR  OPS CHECKED GOOD IAW MM 29-11-06. AC OK FOR SERVICE.
